Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 108, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2012, 5:25 PM CDT for Wheeler County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 5:25 PM CDT (22:25 UTC)
- Expired
- May 27, 2012, 6:00 PM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
County Wheeler County, NE
The radar
The Grand Island radar (KUEX), 168 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1034 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969 WUUS53 KLBF 272225 SVRLBF NEC183-272300- /O.NEW.KLBF.SV.W.0108.120527T2225Z-120527T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 525 PM CDT SUN MAY 27 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 600 PM CDT * AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR PIBEL LAKE STATE RECREATION AREA...OR 33 MILES EAST OF BURWELL... AND MOVING NORTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PIBEL LAKE STATE RECREATION AREA AND BARTLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4175 9875 4209 9829 4175 9829 TIME...MOT...LOC 2225Z 201DEG 37KT 4173 9848 WIND...HAIL 80MPH 1.75IN $$ SPRINGER
3 follow-up statements
043 WWUS53 KLBF 272238 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 PM CDT SUN MAY 27 2012 NEC183-272300- /O.CON.KLBF.SV.W.0108.000000T0000Z-120527T2300Z/ WHEELER NE- 538 PM CDT SUN MAY 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WHEELER COUNTY UNTIL 600 PM CDT... AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SPALDING...OR 37 MILES EAST OF BURWELL...MOVING NORTH AT 50 MPH. LOCATIONS IMPACTED INCLUDE... BARTLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4175 9875 4209 9829 4175 9829 TIME...MOT...LOC 2237Z 202DEG 45KT 4178 9840 WIND...HAIL 80MPH 1.75IN $$ SPRINGER
390 WWUS53 KLBF 272248 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 548 PM CDT SUN MAY 27 2012 NEC183-272300- /O.CON.KLBF.SV.W.0108.000000T0000Z-120527T2300Z/ WHEELER NE- 548 PM CDT SUN MAY 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WHEELER COUNTY UNTIL 600 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF SPALDING...OR 42 MILES EAST OF BURWELL...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4175 9875 4209 9829 4175 9829 TIME...MOT...LOC 2249Z 224DEG 34KT 4181 9827 WIND...HAIL 80MPH 1.75IN $$ SPRINGER
525 WWUS53 KLBF 272258 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 558 PM CDT SUN MAY 27 2012 NEC183-272308- /O.EXP.KLBF.SV.W.0108.000000T0000Z-120527T2300Z/ WHEELER NE- 558 PM CDT SUN MAY 27 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHEELER COUNTY WILL EXPIRE AT 600 PM CDT/500 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. ALSO...OTHER STORMS MAY MOVE INTO THE AREA OVER THE NEXT HOUR. LAT...LON 4175 9875 4209 9829 4175 9829 TIME...MOT...LOC 2258Z 224DEG 34KT 4187 9819 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:30 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 27, 3:30 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SUN MAY 27 2012
.SYNOPSIS...
ANALYSIS OF THE 19Z MSL DATA SHOWED A BOUNDARY OR FRONT FROM
NORTHEAST NEBRASKA TO A LOW ALONG THE KANSAS-NEBRASKA BORDER EAST OF
MCCOOK AND TO ANOTHER LOW IN SOUTHEAST COLORADO. ANOTHER BOUNDARY OR
FRONT EXTENDED TO A LOW IN SOUTHEAST NORTH DAKOTA. OPEN CELLED
CUMULUS ALONG AND SOUTHEAST OF THE FRONT OVER NORTHEAST TO SOUTH
CENTRAL NEBRASKA SHOWED THE AREAS OF GREATEST INSTABILITY. ANOTHER
SMALL FIELD OF CUMULUS IN CENTRAL AND NORTH CENTRAL NEBRASKA HINTED
AT SOME ELEVATED INSTABILITY. THERE WERE ALSO CUMULUS CLOUDS IN THE
NEBRASKA PANHANDLE AND NORTHEAST COLORADO FROM ABOUT PINE RIDGE AND
WHITECLAY TO STERLING. DERIVED IMAGERY FROM GOES SATELLITE SHOWED
THE MOST UNSTABLE CONDITIONS AND ABUNDANT PRECIPITABLE WATER IN
NORTHEAST THROUGH SOUTH CENTRAL NEBRASKA.
&&
.DISCUSSION...
THE FORECAST CHALLENGE CONTINUES TO BE TIMING...EXTENT AND
STRENGTH OF CONVECTION IN THIS FAIRLY FLUID PATTERN. MODELS ARE IN
DECENT AGREEMENT FOR THE EARLIEST PARTS OF THE FORECAST.
.SHORT TERM...TONIGHT THROUGH TUESDAY.
ANY OF THE CUMULUS FIELDS WOULD BE FAVORABLE FOR ADDITIONAL
CONVECTIVE DEVELOPMENT. FOR THE NORTH PLATTE FORECAST AREA... THE
AREA MOST FAVORABLE FOR SEVERE THUNDERSTORMS WOULD BE WHEELER AND
GARFIELD COUNTIES AND THE EASTERN PARTS OF HOLT AND CUSTER COUNTIES
WHERE THE MAIN SURFACE BOUNDARY IS. INDEED...THE HOURLY RAPID
REFRESH INDICATES JUST THAT. ISOLATED CONVECTION COULD DEVELOP IN
THE PANHANDLE AS WELL.
AFTER MIDNIGHT...THUNDERSTORMS MOVE INTO EASTERN NEBRASKA AS
HIGH PRESSURE COMES IN FROM THE NORTHWEST. TEMPERATURES TUESDAY WILL
BE COOLER THAN THEY ARE TODAY. BREEZY CONDITIONS CAN BE EXPECTED
DURING THE DAY TUESDAY WITH THE WIND COMING AROUND TO THE WEST.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
AS THE LEE SIDE TROUGH REDEVELOPS TUESDAY NIGHT...LOW LEVEL FLOW
FROM THE SOUTH TO SOUTHEAST RETURNS AND BRINGS SOME MOISTURE INTO
WESTERN NEBRASKA (PRECIPITABLE WATER 0.50-0.75 INCH). AS A FRONT
PIVOTS THROUGH WESTERN NEBRASKA...THE MOIST AIR WILL BE LIFTED UP
AND COULD PRODUCE FAIRLY WIDESPREAD PRECIPITATION WEDNESDAY. WITH
SURFACE-BASED AND ELEVATED LIFTED INDICES BELOW ZERO C...
THUNDERSTORMS WILL BE THE MOST LIKELY FORM OF PRECIPITATION THAT
DOES DEVELOP. IT APPEARS THAT 30-50 PERCENT PROBABILITY IS A
REASONABLE FORECAST AT THIS TIME.
LATER IN THE FORECAST...THE LEE SIDE TROUGH BEGINS TO FORM AGAIN
SATURDAY AND SETS THE SCENE FOR PRECIPITATION AGAIN SUNDAY OR MONDAY
AS THE ATMOSPHERE DESTABILIZES. HOWEVER...THERE IS A LOT OF
UNCERTAINTY REGARDING THE TIMING AND WE WILL NOT INCLUDE MORE THAN A
SLIGHT CHANCE OF PRECIPITATION IN THE FORECAST.
AFTER THE FRONT...HIGH TEMPERATURES WEDNESDAY THROUGH FRIDAY
WILL BE IN THE 60S IN NORTHERN NEBRASKA AND IN THE 70S IN SOUTH
CENTRAL AND SOUTHWEST NEBRASKA.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH 18Z MONDAY.
COLD FRONT CONTINUES TO SLOWLY PUSH INTO EASTERN NEBRASKA.
THUNDERSTORMS ARE EXPECTED TO FIRE ALONG AND EAST OF THE FRONT.
MEANWHILE MUCH DRIER AIR IS IN PLACE ACROSS WESTERN NEBRASKA...WITH
MOSTLY CLEAR SKIES. WEAK SURFACE HIGH WILL DEVELOP WITH WINDS
BECOMING 320-360 AT 5-10 KTS THIS EVENING AND OVERNIGHT...HOWEVER A
COMPLEX WIND FIELD WILL EXIST UNTIL THE HIGH STRENGTHENS WITH
LOCALLY WEST TO NORTH WIND GUSTS OF 15 TO 25 KTS BE POSSIBLE THIS
AFTERNOON. MONDAY MORNING...EXPECT WESTERLY WINDS TO INCREASE TO 15
TO 20 KTS DURING THE LATE MORNING HOURS.
&&
.FIRE WEATHER...
COLD FRONT THAT MOVED ACROSS WESTERN NEBRASKA LAST NIGHT HAS BROUGHT
DRYING WESTERLY WINDS TO WESTERN NEBRASKA TODAY. TEMPERATURES ARE IN
THE 70S WHILE DEW PTS ARE IN THE 20S AND 30S. THIS COMBINATION HAS
PUSHED PORTIONS OF WESTERN NEBRASKA TO SEE RH VALUES DROP TO AND
BELOW 15 PERCENT. WINDS ARE COMPLEX WITH GENERALLY WESTERLY WINDS IN
THE 15 TO 25 MPH RANGE. THUS MARGINAL CRITICAL FIRE WX CONDITIONS
EXPERIENCED AND EXPECT THEM TO CONTINUE...THUS NO CHANCE TO THE
ONGOING RED FLAG WARNING. TOMORROW SLIGHTLY COOLER TEMPS WITH
SIMILAR DEW PTS SHOULD RESULT IN MINIMUM RH VALUES CLOSER TO 20
PERCENT. WESTERLY WINDS OF 15 TO 25 MPH ARE ANTICIPATED AN MAYBE
CLOSER TO 30 MPH. THUS A HIGH FIRE DANGER WILL EXIST FOR
TOMORROW...HOWEVER WITH THE RH PERCENTAGES EXPECTED TO REMAIN ABOVE
THE CRITICAL 15 PERCENT...NO HEADLINE EXPECTED...HOWEVER WILL
MONITOR CLOSELY.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CDT/6 PM MDT/ THIS EVENING FOR
NEZ204-210.
&&
SHORT/LONG TERM...SPRINGER
AVIATION/FIRE...MASEKHazardous weather outlook, May 27, 3:38 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT SUN MAY 27 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-282045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT SUN MAY 27 2012 /238 PM MDT SUN MAY 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF NORTH CENTRAL NEBRASKA THIS EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE AREA. THE MAIN AREA OF CONCERN IS EAST OF A BROKEN BOW TO ONEILL LINE. THE MAIN THREAT WITH STORMS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. DRY CONDITIONS OVER THE EASTERN NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA COMBINED WITH STRONG WESTERLY WINDS AND LOW RELATIVE HUMIDITY PERCENTAGES WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS TO THE WEST OF HIGHWAY 61 FROM HYANNIS TO IMPERIAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY AND THURSDAY AS A STORM SYSTEM MOVES OUT OF THE CENTRAL ROCKIES AND ONTO THE PLAINS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. ANOTHER SYSTEM IS POSSIBLE NEXT WEEKEND WHICH COULD PRODUCE SOME THUNDERSTORMS ACROSS THE PLAINS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, May 27, 4:10 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 410 PM CDT SUN MAY 27 2012 NEZ029-272145- WHEELER NE- 410 PM CDT SUN MAY 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEELER COUNTY UNTIL 445 PM CDT... AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF GREELEY...OR 38 MILES EAST OF BURWELL...MOVING NORTHEAST AT 75 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PIBEL LAKE STATE RECREATION AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Local storm report, May 27, 4:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
439 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 8 E ERICSON 41.78N 98.52W
05/27/2012 E1.00 INCH WHEELER NE LAW ENFORCEMENT
LEFT MOVING STORM
&&
CCOLELocal storm report, May 27, 4:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
443 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 13 SE BARTLETT 41.75N 98.37W
05/27/2012 E1.25 INCH WHEELER NE PUBLIC
&&
JSWEETLocal storm report, May 27, 4:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 ESE BARTLETT 41.85N 98.44W
05/27/2012 E1.75 INCH WHEELER NE LAW ENFORCEMENT
&&
SPRINGERLocal storm report, May 27, 4:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 6 NE BARTLETT 41.95N 98.47W
05/27/2012 E1.75 INCH WHEELER NE PUBLIC
&&
JSWEETLocal storm report, May 27, 5:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 8 E ERICSON 41.78N 98.52W
05/27/2012 E0.25 INCH WHEELER NE LAW ENFORCEMENT
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:50 PM CDT | Dense Fog Advisory | LBF | Cherry, Sheridan | 4 hr |
| May 26, 11:01 PM CDT | Wind Advisory | LBF | Arthur, Blaine, Chase, Custer, Deuel, Frontier and 13 more | 5 hr |
| May 27, 4:36 AM CDT | Red Flag Warning | LBF | Arthur, Chase, Cherry, Deuel, Garden, Grant and 5 more | 14 hr |
| May 27, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 24 min |
| May 27, 4:40 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.